Author Topic: Gynecomastia without hormone etiology ? How?  (Read 46 times)

Offline Kay91

  • Member
  • *
  • Posts: 1
I am 29 yo , 5'10"- 168 lbs, and I was placed on TRT (testosterone replacement therapy), it was my first time, the cycle started in February until the end of April. Labs were done pre and mid-cycle, all hormone levels (testosterone, estradiol sensitive, LH, PSA, IGF, DHEA, etc...) all came back normal. Dose was 140 mg of Test Cypionate /week. Estradiol sensitive came back 14 pg/ ml and the normal range is 8-35. Testosterone total was 417 ng/dL.

Post TRT cycle, I was placed on HCG for 2 weeks (30 iu /day) followed by 30 days of clomiphene (12.5 mg /day) or clomid to restore the natural testosterone production. Labs were done towards the end of this post-cycle and everything looked normal again and nothing flagging. (post cycle : started mid may till end of june)-Estradiol sensitive was 17 pg/ml and Testosterone total was 472 ng/dL.

I was on Finasteride for 2.5 months (started May 1st) when 2 weeks after my post cycle (~July 5th) , I experienced tenderness right below my right nipple /upper rib , a few days after I felt some tissues on the outer lining of my right chest  but rather a bit farther on the outer side of the chest only (not as a lump behind the nipple, it was like a thin line starting mid-way from my underarm down to the upper rib right below my nipple, but it does not go full circle around the nipple (not concentric)). While this is an indication of a possible Unilateral gynecomastia however no enlargement has been visible or change in breast size. I immediately stopped all types of medications. (followed up with my PCP and my TRT specialist (he is an MD).

Based on my thorough research of peer reviewed journal papers published (research is my friend as a PhD): given the unilateral aspect and the tenderness with normal hormone levels, I am more inclined to believe that it was Finasteride induced as the symptoms are contingent to the ones caused by Finasteride induced Gyno. By logic analysis, If it was caused by the injected hormones first -most likely- it should have been reflected by seeing a high estradiol peak associated with a testosterone peak (indicated in the hormone etiology).

I was prescribed Tamoxifen by my TRT specialist while my PCP said just stop everything and no need to take anything.
Mammography has been requested by my PCP and is scheduled later this week.

1- what do you think ? 
2- Should I take Tamoxifen?




Linkback: https://www.gynecomastia.org/forum/index.php?topic=35748.0


 

SMFPacks CMS 1.0.3 © 2020